Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 191, NWS Atlanta, GA

June 27, 2018Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2018, 6:20 PM EDT for Toombs County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2018, 6:20 PM EDT (22:20 UTC)
Expired
Jun 27, 2018, 6:45 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Toombs County, GA

The radar

The Robins AFB radar (KJGX), 123 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WUUS52 KFFC 272220
SVRFFC
GAC279-272245-
/O.NEW.KFFC.SV.W.0191.180627T2220Z-180627T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
620 PM EDT WED JUN 27 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Toombs County in southeastern Georgia...

* Until 645 PM EDT.

* At 620 PM EDT, a severe thunderstorm was located over New Branch,
  or near Reidsville, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  New Branch, Johnson Corner and Ohoopee. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3214 8220 3213 8219 3193 8222 3198 8231
      3208 8232 3219 8229 3218 8219 3216 8218
TIME...MOT...LOC 2220Z 303DEG 7KT 3211 8221 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:56 PM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 27, 2:56 PM EDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
256 PM EDT Wed Jun 27 2018

.SHORT TERM /Tonight through Thursday Night/...
Northwest flow is still dominating through the short term period
bringing multiple impulses through the area today and Thursday. For
this afternoon, a shortwave pushing into north Georgia will help to
focus higher coverage of showers/thunderstorms across the northern
tier. Scattered thunderstorms are still expected across the rest of
the area through this evening. With steepening low level lapse
rates, increasing PWATS, MLCAPE >2000 J/kg and DCAPE >1000 J/kg,
some storms will likely become severe, with the greatest chance in
northern Georgia, generally north of I-20. The greatest threats this
afternoon and evening will be damaging winds, hail, frequent
lightning, and heavy rain. The severe threat should diminish later
in the evening, although showers may linger into night.

The aforementioned shortwave will continue to push southeast
through the area overnight and will provide a focus for showers
and thunderstorms Thursday afternoon as well. In addition, another
impulse will push to move into the area Thursday morning. Models
have been hinting at the possibility of an MCS moving through the
area later on Thursday afternoon, although location is hard to pin
down at this point. Regardless, showers and thunderstorms can be
expected again tomorrow afternoon/evening.

High temperatures today and Thursday are in the 80s and 90s. Max
heat index values are around 100-104 in central Georgia for both
today and Thursday. Although this is below the 105 degree heat
advisory criteria, trends will continue to be monitored for any
changes.

Reaves

.LONG TERM /Friday through Wednesday/...
No major changes needed to the ongoing forecast for the long term
period of the forecast. High pressure aloft will begin to break down
by Friday with a shear axis setting up across southern GA, remaining
through the weekend.  At the surface, a weak boundary is expected to
move through on Friday and potentially lingering across southern GA
through Saturday. High pressure is expected for the remainder of the
forecast period. The highest pops are currently in place for Friday
through Thursday, coincident with the weak boundary. After this, no
real synoptic features to focus upon and only expect typical diurnal
activity.

NListemaa

&&

.AVIATION... 18Z Update... Mainly VFR conditions across the area
with some MVFR cigs mixed in, mainly in the north. Convection has
started in the area and should continue through about 03z. Have a
tempo in all sites for tsra and gusty winds in and around
convection. Winds will be west to southwest through the period and
will remain light, less than 10 kts. Also added in a prob30 at
ATL for convection potential tomorrow afternoon.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  72  93 /  40  40  30  30
Atlanta         73  90  74  91 /  40  50  40  40
Blairsville     67  85  66  87 /  60  40  30  40
Cartersville    71  90  71  91 /  40  50  40  40
Columbus        75  93  75  93 /  40  50  40  40
Gainesville     71  89  72  91 /  40  30  30  30
Macon           73  93  73  93 /  40  50  40  40
Rome            71  91  71  92 /  50  50  40  40
Peachtree City  72  91  72  91 /  40  50  40  40
Vidalia         74  94  75  93 /  40  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Reaves
LONG TERM....NListemaa
AVIATION...Reaves
Hazardous weather outlook, Jun 27, 11:39 AM EDT, 6 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1139 AM EDT Wed Jun 27 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1139 AM EDT Wed Jun 27 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected this
afternoon and evening. Strong thunderstorms are likely, but a few
severe thunderstorms are not out of the question. Any severe
thunderstorm that develops will have the potential to produce
damaging wind gusts, frequent lightning strikes and locally heavy
rainfall. An isolated brief tornado cannot be ruled out. The most
likely time for strong to severe storms would be between 1pm and
7pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

There is a chance of thunderstorms each day for the rest of the
time period through the beginning of next week, mainly during the
afternoon and evening hours with few storms becoming strong to
severe each day with gusty winds, frequent lightning and isolated
flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 27, 4:56 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT WED JUN 27 2018

GAZ031-032-042-043-272130-
Douglas GA-Cobb GA-Carroll GA-Paulding GA-
456 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DOUGLAS...SOUTHERN
COBB...NORTHEASTERN CARROLL AND SOUTHERN PAULDING COUNTIES UNTIL 530
PM EDT...

At 456 PM EDT...a strong thunderstorm was near Dallas...moving
southeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Douglasville, Dallas, Smyrna, Villa Rica, Powder Springs, Austell,
Hiram, Lithia Springs, Sweetwater Creek State Park, Vinings,
Brownsville, Jim R Miller Park, Winston, Lake Val-Do-Mar, New
Georgia, Mableton and Six Flags Over Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3390 8491 3391 8476 3394 8472 3387 8445
      3383 8446 3383 8447 3379 8453 3373 8459
      3373 8460 3370 8463 3369 8463 3372 8495
      3387 8504 3388 8504
TIME...MOT...LOC 2056Z 308DEG 26KT 3387 8483

WIND...40MPH
Special weather statement, Jun 27, 5:29 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT WED JUN 27 2018

GAZ034-045-272200-
DeKalb GA-Gwinnett GA-
529 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND SOUTHWESTERN GWINNETT
COUNTIES UNTIL 600 PM EDT...

At 528 PM EDT...a strong thunderstorm was over Chamblee, or 7 miles
north of Decatur...moving east at 30 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lawrenceville, Decatur, Sandy Springs, Dunwoody, Snellville, Lilburn,
Chamblee, Norcross, Doraville, Clarkston, Stone Mountain, Avondale
Estates, Grayson, Pine Lake, Tucker, Belvedere Park, North Decatur,
North Atlanta, North Druid Hills and Druid Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3394 8435 3397 8433 3396 8428 3397 8426
      3395 8395 3381 8399 3369 8418 3379 8435
TIME...MOT...LOC 2128Z 287DEG 24KT 3388 8429

HAIL...0.25IN
WIND...40MPH
Local storm report, Jun 27, 5:31 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT WED JUN 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     3 N CROSS ROADS         34.06N  84.75W
06/27/2018                   PAULDING           GA   EMERGENCY MNGR

            TREE DOWNED WITH POWER LINES ON CEDARCREST RD NEAR
            GRAVES RD

&&

EVENT NUMBER FFC1800479

THIEM
Local storm report, Jun 27, 5:34 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT WED JUN 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     2 ESE NEW HOPE          33.95N  84.76W
06/27/2018                   PAULDING           GA   EMERGENCY MNGR

            TREE DOWNED WITH POWERLINES ON ACORN TREE DRIVE NEAR
            HWY 381

&&

EVENT NUMBER FFC1800480

THIEM
Special weather statement, Jun 27, 5:46 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT WED JUN 27 2018

GAZ033-042>044-053>055-272215-
Fayette GA-North Fulton GA-Douglas GA-Clayton GA-Coweta GA-
Carroll GA-South Fulton GA-
546 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTH FULTON...SOUTHERN
DOUGLAS...CLAYTON...COWETA...SOUTHEASTERN CARROLL AND SOUTH FULTON
COUNTIES UNTIL 615 PM EDT...

At 546 PM EDT...a line of strong thunderstorms was along a line
extending from near Riverdale to near Roscoe...and moving south at 30
mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Newnan, Douglasville, Fayetteville, Jonesboro, Peachtree
City, East Point, Stockbridge, Union City, Forest Park, Riverdale,
College Park, Fairburn, Tyrone, Morrow, Lovejoy, Hapeville, Palmetto,
Senoia and Lake City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3371 8470 3379 8441 3370 8435 3365 8435
      3365 8430 3358 8426 3355 8426 3355 8429
      3349 8428 3348 8429 3344 8429 3343 8432
      3343 8435 3341 8435 3332 8456 3331 8496
      3365 8502
TIME...MOT...LOC 2146Z 341DEG 25KT 3360 8443 3349 8486

WIND...40MPH
Special weather statement, Jun 27, 6:08 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT WED JUN 27 2018

GAZ113-272230-
Toombs GA-
608 PM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TOOMBS COUNTY UNTIL 630
PM EDT...

At 607 PM EDT...a strong thunderstorm was near Ohoopee, or near
Reidsville...moving southeast at 10 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
New Branch and Ohoopee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3215 8219 3214 8220 3213 8219 3202 8221
      3209 8230 3222 8222 3222 8221 3220 8220
      3217 8218
TIME...MOT...LOC 2207Z 303DEG 7KT 3214 8222

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:10 PM EDTSevere Thunderstorm WarningFFCWhite35 min
Jun 26, 8:12 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union33 min
Jun 26, 8:17 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker43 min
Jun 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker50 min
Jun 26, 8:57 PM EDTSpecial Weather StatementFFCBanks48 min
Jun 26, 9:13 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Murray, Walker, Whitfield32 min
Jun 26, 9:46 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jun 26, 9:48 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes27 min
Jun 26, 9:51 PM EDTSpecial Weather StatementFFCBarrow24 min
Jun 26, 9:58 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Taliaferro, Wilkes47 min
Jun 26, 10:09 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett36 min
Jun 26, 10:19 PM EDTSpecial Weather StatementFFCJackson, Madison26 min
Jun 26, 10:46 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison29 min
Jun 26, 11:02 PM EDTRiver Flood WarningFFCFulton, Gwinnett2 hr
Jun 26, 11:06 PM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton9 min
Jun 26, 11:16 PM EDTSpecial Weather StatementFFCBarrow, Morgan, Newton, Oconee, Walton29 min
Jun 26, 11:59 PM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam31 min
Jun 27, 12:19 AM EDTSpecial Weather StatementFFCFulton26 min
Jun 27, 12:26 AM EDTRiver Flood WarningFFCGwinnett48 min
Jun 27, 12:33 AM EDTSpecial Weather StatementFFCButts, Greene, Hancock, Jasper, Putnam27 min
Jun 27, 12:54 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more36 min
Jun 27, 1:00 AM EDTSpecial Weather StatementFFCGreene, Taliaferro30 min
Jun 27, 1:35 AM EDTSpecial Weather StatementFFCBibb, Jones25 min
Jun 27, 2:00 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Twiggs, Wilkinson30 min
Jun 27, 2:32 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more28 min
Jun 27, 3:01 AM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson29 min
Jun 27, 4:16 AM EDTRiver Flood WarningFFCGwinnett, Walton3 hr
Jun 27, 1:44 PM EDTSpecial Weather StatementFFCUnion31 min
Jun 27, 2:26 PM EDTSpecial Weather StatementFFCFloyd34 min
Jun 27, 2:32 PM EDTSpecial Weather StatementFFCTowns, Union43 min
Jun 27, 2:41 PM EDTSpecial Weather StatementFFCChattooga34 min
Jun 27, 2:44 PM EDTSpecial Weather StatementFFCFannin31 min
Jun 27, 3:02 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly28 min
Jun 27, 3:22 PM EDTSpecial Weather StatementFFCChattooga38 min
Jun 27, 3:31 PM EDTSpecial Weather StatementFFCUnion44 min
Jun 27, 3:34 PM EDTSpecial Weather StatementFFCWhitfield26 min
Jun 27, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Wilcox44 min
Jun 27, 4:03 PM EDTSpecial Weather StatementFFCPaulding27 min
Jun 27, 4:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding, Polk50 min
Jun 27, 4:14 PM EDTSpecial Weather StatementFFCGilmer, Murray31 min
Jun 27, 4:23 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox52 min
Jun 27, 4:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jun 27, 4:35 PM EDTSpecial Weather StatementFFCCobb40 min
Jun 27, 4:56 PM EDTSpecial Weather StatementFFCDouglas34 min
Jun 27, 5:29 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jun 27, 5:33 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Jun 27, 5:46 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette29 min
Jun 27, 5:58 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs32 min
Jun 27, 6:08 PM EDTSpecial Weather StatementFFCToombs22 min
Jun 27, 6:32 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard43 min
Jun 27, 6:39 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe51 min
Jun 27, 7:23 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup, Upson52 min
Jun 27, 7:42 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more48 min
Jun 27, 7:59 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.